Hi I'm hoping someone can help because I'm freaking out.
I had protected (condom) vaginal intercourse on September 1st. I had shaved down there so I felt irritation for the next few days. Then I noticed a milky, mucousy discharge and had a terrible prickly feeling (like small pieces of glass are up inside of me).
I used a 3 day yeast infection medicine which cleared the bad feeling for those 3 days. After the 3 days ended, the symptoms came back.
I went to the doctor who did a visual exam and saw nothing and took swabs for STDs and yeast. I haven't heard anything back which leads me to believe it isn't any of those.
Now, I still have the prickly feeling and it's almost been 3 weeks.
Could the yeast infection medicine alleviate symptoms from other things too? Should I take another dose of the medicine? Could this be Herpes???? (there are no sores of any kind but vulva area is a little red and irritated).
The bad feeling is in my vagina not in the vulva area. There is no unusual odor.
well my advice to you, although im probably not the best one to go for concidering im not specialist.. but you should definitly go to a women's health clinic, or even your family doctor. Be tested for all kinds of STI'S and if it all comes back clear, then maybe it's just a simple yeast infection that you can get rid of, or a UTI. I guess i can't really help you that much, but i recommend that you go to a doctor asap, before it gets worse...